Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3062
Title: Semi-invariants and weights of group algebras of finite groups
Authors: Passman, DS
WAUTERS, Paul 
Issue Date: 1999
Publisher: AMER MATHEMATICAL SOC
Source: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 127(5). p. 1323-1329
Abstract: We study the semi-invariants and weights of a group algebra K[G] over a field K of characteristic zero. Specifically, we show that certain basic results which hold when G is a polycyclic-by-finite group with Delta(+) (G) = 1 need not hold in the case of group algebras of finite groups. This turns out to be a purely group theoretic question about the existence of class preserving automorphisms.
Notes: Univ Wisconsin, Dept Math, Madison, WI 53706 USA. Limburgs Univ Ctr, Dept Math, B-3590 Diepenbeek, Belgium.Passman, DS, Univ Wisconsin, Dept Math, Madison, WI 53706 USA.
Document URI: http://hdl.handle.net/1942/3062
ISI #: 000079741900011
Type: Journal Contribution
Validations: ecoom 2000
Appears in Collections:Research publications

Show full item record

WEB OF SCIENCETM
Citations

4
checked on May 22, 2022

Page view(s)

20
checked on May 27, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.